POZ Community Forums

Meds, Mind, Body & Benefits => Questions About Treatment & Side Effects => Topic started by: rastignac83 on October 08, 2019, 02:02:57 pm

Title: Biktarvy side effects?
Post by: rastignac83 on October 08, 2019, 02:02:57 pm
Curious to hear people's experience with Biktarvy, especially as it relates to energy levels, mood, sleep, focus.

I've been positive for 10 years and the first 3-4 years I was on Atripla, until I finally told my doctor I had enough because it made me very moody, tired, lethargic. When I take Atripla, I can FEEL an effect in my head, it makes me dizzy which is why they recommend you take it at night.

I switched to Truvada + Isentress which I loved. No side effects at all, I love that I can take it any time without feeling a thing.

I have struggled with depression and tiredness over the past few years, but I really don't think that was related to my HIV drugs. In fact I'm happy that through therapy and lifestyle changes I feel happier and better rested now.

My doctor suggested a switch to biktarvy because apparently, that's what 'people do' now and it's easier on the body plus it's only one pall. It's been my first day after taking it and I had very vivid dreams and I feel sluggish today...

I will try to be patient and give it a few weeks to try it out but I want to be careful not to have an experience again like I had on Atripla. I want to stay away from anything that can have an impact on mood, sleep, energy levels.

Would love to hear from any other users what their experiences have been while I'm giving this a shot. I will also try taking it in the morning to see if that changes anything, although that would imply the drug has some kind of effect in that sense which I intrinsically dislike.
Title: Re: Biktarvy side effects?
Post by: Jim Allen on October 08, 2019, 02:14:54 pm
Glad to hear things are going well.

With any switch it can take a few weeks to settle in so give it a go and see if it suits you. No combo is going to be everyone's cup of tea so if it doesn't work for you then you could always switch back.

Take it easy.
Title: Re: Biktarvy side effects?
Post by: harleymc on October 09, 2019, 04:01:26 pm
Been on Biktarvy now for six months or so following a change from raltegravir and odefsey.

Mood, energy levels, focus are all great. Occasional vivid dream but only a few times per month .

Give it a chance to settle in if it doesn't work for you switch
Title: Re: Biktarvy side effects?
Post by: Wolfie123 on October 21, 2019, 09:25:16 pm
So I just started biktarvy and I love that it's one pill BUT Ihave noticed when I'm working I'm focused on my work but irritable like i dontt want to talk too much or at all to people my face is always resting b!$ch face... not kidding I look depressed or unapproachable.. the nausea went away after the first use.. but sometimes I do feel a little sluggish which I usually fix by having a decent breakfast or snack with it.  As for dreams I rarely  have any at all. But i do take my pill at 3am as to get it over with for the day. May have to consider a time change.
But it goes away as the day goes on.

But other than me being moody judy I'm ok with it I  dont want to switch to multiple pills..